# SDR SWAA091042

- Difficulty date: February 9, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 37,202 hours, 21,675 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: BAC1508
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND LT WING CENTER BOX SHEAR FITTING CRACKED AT BS 540, LBL 15.  REMOVED AND REPLACED FITTING PER SRM.
